Skip to content

Les sous-groupes fermés de rang maximum des groupes de Lie clos

Borel, A., & Siebenthal, J. (1949). Les sous-groupes fermés de rang maximum des groupes de Lie clos. Commentarii Mathematici Helvetici, 200-221.

Type
Journal article
Intellectual base
Primary research
Year
1949
Pages
200-221
DOI
10.1007/bf02565599
DOI registrant
European Mathematical Society - EMS - Publishing House GmbH
Link
https://doi.org/10.1007/BF02565599

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:7bf8ccc6e42b · see in the full table